# SDR UIEA2018051870909

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,750 hours, 20,832 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Tat Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAT PROBE EICAS MESSAGE AFTER LANDING.  PERFORMED AN OPS TEST OF THE TAT PROBE HEAT SYSTEM IAW AMM 30-33-00, OPS CHECKED GOOD,  NO DEFECTS NOTED.
